It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addison's Disease Message Board


Addison's Disease Board Index


Your doctor is a menace to your health. He should know & warn you of the things that can happen quickly & what you should do if you had problems when you tapered. You can't just sit around with crisis symptoms & hope for the best.

Do you have a dry mouth, especially at night? Are you drinking at least 8 glasses of water a day & adding salt to most everything. Very important.

Note (Feeling extremely cold) below.


This was copied from elsewhere.........

The causes of an Addisonian crisis

Severe physical shock, e.g. a car accident

Severe infection, e.g. flu with a high temperature

Severe dehydration, e.g. stomach bug with vomiting

The symptoms of an Addisonian crisis

Extreme weakness

Mental confusion

Extreme drowsiness, in advanced cases slipping towards a coma

Pronounced dizziness

Nausea and/or vomiting/diarrhea

Severe headache

Abnormal heart rate either too fast or too slow

Abnormally low blood pressure

Feeling extremely cold

fever

abdominal tenderness

Don't know why they don't have insomnia on that list. Happy to hear you had a good nap. Think how good you would feel if on the correct dose. Tell your doc to diagnose you. Look at the ACTH test results again & make a decision. He should be able to work with you & not get angry. Getting angry means they are defensive & don't know what the answers are.

My endo has readily accepted me having a big say in how my addisons will be treated. I am the first women he has written a script for testosterone gel replacement. There are women on other forums using the testosterone replacement. I also requested scripts for both hydrocortisone & prednisone. I was questioned, but got it. I told him it was my desire to be able to treat myself quickly without asking permission. If I get a bad cold I stress dose with the prednisone which has more anti-inflammatory benefits. Has been two or three years since this has happened.

I do wish others here would pop in with what they know. Everything discussed is helpful to someone. I was so "on the wrong track" before finding an addisons forum & getting information from others. Anyway that is why I know how important it is to talk to people who are looking for information or are being treated/dosed wrong by a doc who doesn't have a clue. Thanks for your kind words.
[QUOTE=WandaB]Your doctor is a menace to your health. He should know & warn you of the things that can happen quickly & what you should do if you had problems when you tapered. You can't just sit around with crisis symptoms & hope for the best.

Do you have a dry mouth, especially at night? Are you drinking at least 8 glasses of water a day & adding salt to most everything. Very important.

Note (Feeling extremely cold) below.


This was copied from elsewhere.........

The causes of an Addisonian crisis

Severe physical shock, e.g. a car accident

Severe infection, e.g. flu with a high temperature

Severe dehydration, e.g. stomach bug with vomiting

The symptoms of an Addisonian crisis

Extreme weakness

Mental confusion

Extreme drowsiness, in advanced cases slipping towards a coma

Pronounced dizziness

Nausea and/or vomiting/diarrhea

Severe headache

Abnormal heart rate – either too fast or too slow

Abnormally low blood pressure

Feeling extremely cold

fever

abdominal tenderness

Don't know why they don't have insomnia on that list. Happy to hear you had a good nap. Think how good you would feel if on the correct dose. Tell your doc to diagnose you. Look at the ACTH test results again & make a decision. He should be able to work with you & not get angry. Getting angry means they are defensive & don't know what the answers are.

My endo has readily accepted me having a big say in how my addisons will be treated. I am the first women he has written a script for testosterone gel replacement. There are women on other forums using the testosterone replacement. I also requested scripts for both hydrocortisone & prednisone. I was questioned, but got it. I told him it was my desire to be able to treat myself quickly without asking permission. If I get a bad cold I stress dose with the prednisone which has more anti-inflammatory benefits. Has been two or three years since this has happened.

I do wish others here would pop in with what they know. Everything discussed is helpful to someone. I was so "on the wrong track" before finding an addisons forum & getting information from others. Anyway that is why I know how important it is to talk to people who are looking for information or are being treated/dosed wrong by a doc who doesn't have a clue. Thanks for your kind words.[/QUOTE]


Hey there, didn't see this here, and been just laying around new years.. nothing to celebrate at the moment.

Anyways, I don't think I have much of a dry mouth, and I do try to drink plenty of fluids, but I also noticed after Wednesday trying to exercise that now I am still having problems and I am even starting to urinate a lot again and not hold my water. Does that sound familiar? When you are undertreated do you urinate a lot and have problems holding your water?

I don't think I am in trouble of having a crisis or anything right now, but I still haven't quite recovered and now I think partially that is to do with having to urinate a lot again and getting dehydrated because of it.

I see that excessive urination is a symptom fo adrenal insufficiency.. any more info on that? What's your experience with that?

By the way hope you had good holidays :)





All times are GMT -7. The time now is 04:26 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!